“Does anyone have chest pain after getting a booster?”
Fox News host John Roberts stopped everyone from dying on their tracks in a tweet that asked a very simple, but scary question:
*** Follow us on Rumble ***
“Q: Does anyone have chest pain after getting the booster …?”
And the reactions are so alarming.
Why would all these people lie about what they are doing and why so many stories are so similar?
Here is the tweet from John on May 18:
More news: Many more big plots are going on for the recent Lie Biden spread
Q: Did anyone get chest pain after getting booster ..?
– John Roberts (@johnrobertsFox) May 18, 2022
*** Follow us on CloudHub **
Here are some of the most annoying and related responses to John’s tweets:
“Yeah but after my initial second Pfizer shot. Before the booster. Now I have a lot of nervous problems.”
“After the first shot, my chest hurt and I was afraid to take any more shots. I asked my doctor and he said if I die I will be the first to know. “
“A few months after my second Pfizer shot, my heart started pounding, my heart stopped beating and I had chest pains. I get very windy when I wake up a lot of the time. I refuse to get another booster now. I have never had a heart problem and I am 51 years old, healthy and of normal weight. “
“I am a FNP of Az. And was an ER nurse through all of Covid. Recently there were 2 close friends have big complications after booster. A 40-year-old MD. She had shortness of breath, chest pain and swelling in both legs. It turns out he was basically after a 2 week boost of heart activity. “
“Brother Boster went to the hospital with chest pain after the booster, and in an emergency Tech said that many men after the booster are seen with booster pain. The brother-in-law then called my husband and told him not to get the booster. “
“My sister-in-law found Pfizer and couldn’t walk for three days. Now he can walk around with a cane. But the doctors told him it was a 100% booster. Only a very rare side effect “
“Four of the medical providers in my office did. The end of all cardiology needs to be seen. Thank God, nothing was permanently diagnosed. Although it is a real side effect. “
“Go to the emergency room, brother. My dad didn’t listen to me and went and took shots and had a huge heart attack 12-15 days later. He got better, and I swear to you, as soon as he felt better, he got the second shot. “
“My nephew had chest pains and they had numerous blood clots in his lungs, legs and heart. Go to an ER quickly and tell them you have a booster. “
“Still trying to recover from # 1 Pfizer last June! There will be no more. There has been a chronic adverse reaction (including chest pain, arrhythmia, but there are also numerous neurological symptoms). Go and check out, but be prepared to gaslight. “
“I experienced chest pain and arrhythmia after the second vaccination which went away several months later and then the problems came back in a few days after receiving the booster in December and I have been working with them ever since.”
“After the second Pfizer shot. I can’t walk 20 feet, I feel like I can’t breathe. Went on the 3rd day. I had fluid in my heart, my heart was enlarged and I had heart failure. I was hospitalized for three days. ”
**** Follow us on Telegram ***
Very scary thing.
I sincerely hope these people, and thousands more who commented on that tweet, find peace and healing.
If only people were allowed to talk freely about what was happening to them, without being silenced by social media, and not being demonized by Democrats, we might be able to avoid some of that.
Sadly, we never know how things might turn out …
The opinions expressed by contributors and / or content partners do not necessarily reflect their own and not necessarily those of WayneDupree.com.
Are you sick of seeing ads? Well then it’s time to get rid of them! WayneDupree.com is proud to offer a premium VIP membership that eliminates ads and gives you the best browsing experience.
Follow Rumble Wayne!
Leave a Reply